U.S. doctors online nowAsk doctors free
Colorado Springs, CO
A 19-year-old female asked:

I just took 9, 800 mg of ibuprofen. what might happen if i don't get medical attention?

1 doctor answer2 doctors weighed in
Dr. Oscar Novick
Pediatrics 59 years experience
Ibuprofen overdose: That amount of Ibuprofen can cause all kinds of bleeding problems like a stress ulcer, bleeding in your intestine or your urinary tract as well as your nervous system, so youve abused your body once, dont do it again by not seeking treatment.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Aug 13, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.